# SDR SIMA20150703002

- Difficulty date: July 3, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 38,063 hours, 34,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACK AT FRAME 77, STRINGER 4R.  REPAIRED EXTERNAL FUSELAGE SKIN AT FRAME 77, STRINGER 4R IAW ERS-EM-53MR-1515.
